A better bound on the variance

Bhatia, Rajendra ; Davis, Chandler (2000) A better bound on the variance The American Mathematical Monthly, 107 (4). pp. 353-357. ISSN 0002-9890

Full text not available from this repository.

Official URL: http://www.maa.org/pubs/monthly_apr00.html


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Mathematical Association of America.
ID Code:2603
Deposited On:08 Oct 2010 07:20
Last Modified:21 Jan 2011 08:31

Repository Staff Only: item control page